Discussions By Condition: Tongue conditions

inflamation on tongue

Posted In: Tongue conditions 2 Replies
  • Posted By: Anonymous
  • July 13, 2006
  • 02:26 PM

my tongue sometimes swells very lightly and sometimes heavily. the right side edge of my tongue becomes reddish when it has severe pain. the tongue is thicker than the normal size.one small black dot is noticed on the right side edge of the tongue.sometimes the pain is decreasing when the above said black dot is reduced.further i am having renal disease (MEMBRANOUS NEPHROPATHY) AND TAKING treatment for that disease.

my lab report as follows:

IgG IgM IgA C3c C1q fibrinogen
I.glumerull - - - - -
localisation P D - - P M -
pattern grc - - grc -
score ++++ - - ++ -
II.arteries - - - - -
score - - - ++++ -
III.tubules - - - - -
score - - - ++++ -

FURTHER the protein release in urine is 890 mg/dl and spot creatinine is 153 mg/dl.i am having high B.P,cholostral is 280mg and blood sugar is under control.
FIRST of all i want to relieve from tongue pain and protein release..I am taking the following medicines for protein excess release:
1.neoral 25mg- 3 pills in morning and 2pills in evening
2.betnesal -half tab daily
3.benace 10mg-1 pills in morning and evening
4.calcicard 10mg-1 pill in morning & evening
5.repace 25mg- -do-
6.storevas 10mg-1pill in night..
I want to know whether the tongue pain is due to excess release of protein in urine or it is separate disease..if it is a separate disease please give idea about the same.. please advise the necessary treatment to my mail id..i am expecting your reply early...My mail address is larrif555@yahoo.com...

thanking you,
with regards,

Last edited by john1111 : 07-11-2006 at 08:13 PM

Reply Flag this Discussion

2 Replies:

  • I'm writing for a friend of mine she has a swollen tongue and it sometimes stops her breathing at not. It swells in the back to the front, if anyone has any information I would like to hear it she has been to the doctor and they cannot give her any reasons. She has arthritist and takes lots of medications name it shes taken it. Any information would greatly appreciated. Thank you.Cynthia
    Anonymous 42,789 Replies
    • November 2, 2006
    • 00:48 PM
    • 0
    Flag this Response
  • Those medications may be the problem. Check the possible side effects of all of the meds, not only the most frequent side effects, but all of them. Ask the pharmacist and check using Google. The Physician's Desk Reference (PDR) for prescription meds is another good source. The online version costs money to use, but most libraries have a copy that you can look at.Also check for drug interactions. Again ask the pharmacist and Google the question. One good source on the net is drugdigest.org.
    Anonymous 42,789 Replies
    • November 11, 2006
    • 02:32 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?